# SDR COMA0160722

- Difficulty date: September 17, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 11,964 hours, 11,073 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 601R3866949
- Part serial: NA
- Condition: Corroded
- Location: F.S.310.00
- Part time: 11,964 hours, 11,073 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE DOUBLER FORWARD OF THE SERVICE DOOR IS CORRODED P/N 601R38669-49.REMOVED AND REPLACED DOUBLER FORWARD OF SERVICE DOOR WITH NEW P/N 601R38669-49 I/A/W WVAC EO 601R-53-2719.
